English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Two classes of hyperbolic surfaces in P3.

MPS-Authors
/persons/resource/persons236498

Zaidenberg,  Mikhail
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Zaidenberg, M., & Shiffman, B. (2000). Two classes of hyperbolic surfaces in P3. International Journal of Mathematics, 11, 65-101.


Cite as: http://hdl.handle.net/21.11116/0000-0004-199F-E
Abstract
There is no abstract available